# SDR CA150224017

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW EXPERIENCED A LOW OIL PRESSURE CAS MESSAGE TRIGGERED ON THE RT ENGINE DURING CLIMB AT APPROXIMATELY 37,000 FT.  AN EMERGENCY WAS DECLARED WITH AIR TRAFFIC CONTROL, ATC, CREW THEN DIVERTED WHERE AN UNEVENTFUL LANDING WAS MADE. IT WAS DISCOVERED THAT THE RT ENGINE AC GENERATOR IS LEAKING AT THE ACCESSORIES GEAR BOX, AGB.  TROUBLESHOOTING ONGOING.
